MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN-VC; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN-VC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VOCSN-VC PRO, ENGLISH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was evaluated by ventec where the reported issue of the device providing low fio2 (fraction of inspired oxygen) readings could not be confirmed.Ventec observed that the device's fio2 setting was set to 25% and that they had also set the 'low fio2 alarm to 25%.' this allowed for 0% variation/drift or requiring 100% accuracy which is not the designed accuracy expectation.The vocsn is designed to be accurate to within 10% of its fio2 setting.At the 25% fio2 setting, the device was observed to be running at 24.5% fio2, well within tolerance (between 22.5 - 27.5%).Vocsn clinical and technical manual states in the control accuracy section [p.197], fio2 accuracy is, "±10% of setting, or ±3% oxygen, whichever is greater." proper device operation was observed through functional and performance testing.The investigation determined that the root cause of the reported issue was user error.
 
Event or Problem Description
It was reported to ventec that the device was alarming due to low fio2 (fraction of inspired oxygen) readings.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001: section d1, brand name, of the initial medwatch report stated: vocsn.Section d1, brand name, of the initial medwatch report should have stated: vocsn-vc.Section d4, model #, of the initial medwatch report stated: prt-00900-001.Section d4, model #, of the initial medwatch report should have stated: vocsn-vc pro, english.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).

Brand Name
VOCSN-VC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
mike kubany
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key16376413
Report Number3013095415-2023-00103
Device Sequence Number5708744
Product Code CBK
UDI-Device Identifier00855573007433
UDI-Public(01)00855573007433(11)181213
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOCSN-VC PRO, ENGLISH
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown